Skip to content
My WebMD Sign In, Sign Up
navel bleeding
avatar
misshayleejade posted:
I have noticed that for the last couple months, my navel (belly button) is bleeding. Other symptoms: chronic abdomen pain, fatigue, nausea. This has been going on since March. I have been in and out of the er, they told me it wasn't a big deal after a cat scan, xrays, blood work. Spoke with the doctor, they also said the same thing. I've cleaned it with alcohol and proxide, but it seems to make it worse. Sometimes the bleeding is a little, sometimes a lot. I am very frustrated. I wanted to know if anybody has seen or experienced the same thing?
Reply
 
avatar
sunset45 responded:
Have you had any piercing of the naval? Any lapraoscopy surgeries? If cleaning it with alcohol and peroxide is making it worse, don't use them. Triple antibiotic ointment might be better with a bandaid over it. Hope it heals soon. If it doesn't you need to see your family doctor. It could be infected and need treatment with an antibiotic. You don't need to go to ER for this, just see your family doctor or find one that is taking new patients if you don't already have a doctor.
 
avatar
misshayleejade responded:
No bellybutton piercings. No surgeries through the bellybutton. I'm a 20 year old female. I've tried ointment, doesn't work. I've noticed it gets worse with stress. I know it is not normal for your bellybutton to bleed.I don't think it is infected with anything, because it comes and goes. I have an appointment with the OBGYN today, maybe they can give me some information.
 
avatar
sunset45 responded:
Tell us what your doc said.
 
avatar
misshayleejade responded:
So...I went to the OBGYN today. The Depo shot is making me physically ill. also, making my belly betton bleed. The doctor did mention that I may have endometriosis of the belly button. strang, I know! Anyways, they put me on the NuvaRing instead, told me my symptoms will go away within 3 months. He explained the Depo shot gives off the same horomones as being pregnant. That explains the fatigue, nausea, bloating. Thank you all for the posts. I'll keep you updated!


Helpful Tips

extended period
I have had a period for almost three weeks. The first week was normal with a lot of cramping. The second week was like when you are almost ... More
Was this Helpful?
52 of 102 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.